Regularity criteria for the $p$-harmonic and Ostwald-de Waele flows
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 619-626
Published online March 31, 2015
Jishan Fan, Gen Nakamura, and Yong Zhou
Nanjing Forestry University, Inha University, Nonlinear Analysis and Applied Mathematics (NAAM) Research Group
Abstract : This paper considers regularity for the $p$-harmonic and \linebreak Ostwald-de Waele flows. Some Serrin's type regularity criteria are established for $1
Keywords : $p$-harmonic flow, regularity criterion, weak solutions
MSC numbers : 35K92, 76A15, 82D40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd